MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L221
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this patient was seen for a follow up after not being seen for two years.The last interrogation of this device in (b)(6) 2020 showed an estimated battery of 10.5 years, while most recently the battery showed 7.5 years battery remaining.A request for device data review was needed.A review by engineering confirmed that the device was exhibiting moderate acceleration in the rate of battery depletion and the device should be replaced and returned.No adverse patient effects were reported.This device remains implanted.
 
Additional Manufacturer Narrative
This device remains implanted.Should additional information become available this investigation will be updated.

Brand Name
PROPONENT EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14068605
Report Number2124215-2022-07258
Device Sequence Number4621222
Product Code LWP
UDI-Device Identifier00802526559112
UDI-Public00802526559112
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/22/2017
Device Model NumberL221
Device Catalogue NumberL221
Device Lot Number707119
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date04/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown